May 19, 2012 01:38PM 1openheart wrote:
Hi Rianne...I've been on Tamoxifen since last July 1st and have just started having a lot of SEs in the past 3-4 mos. I am currently on a 2-3 week sabbatical from taking the tamox. to see if the frequent night sweats, insomnia, severe body and joint pain, and leg and feet cramps get better. I also have occasional constipation and of course a dead libido! I am on day 7 of not taking the drug, and so far, not much change. We'll see what happens.
I, too, use vag-e-fem and from what my docs tell me, there is very little if any absorbed systemically. It stays local in the vaginal tissues. If you were very dry and your tissues were thinned when you started on the vagefem, there would have been some absorption then, but once the tissues plump up, it should not get into the blood stream too much. I would not worry too much about that. For me, I felt the benefits out weighed any small risks associated with my ER+ status.
Hang in there. We all just do the best we can and take it day by day. I have heard from others that the SEs can come and go. But if things get too uncomfortable, talk to you oncologist. Quality of life is an important consideration. Good luck.